# SDR USAA2009120393299

- Difficulty date: November 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: 69702514
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION AT VERTICAL STABILIZER LEFT OUTBOARD ATTACHMENT BOLT AFT ATTACHMENT POINT.  REPLACED VERTICAL STABILIZER LEFT OUTBOARD ATTACHMENT BOLT AFT ATTACHMENT POINT IAW B737 AMM 55-30-00.
